Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

High BP, cholesterol levels. Taking fenofibrate, high pulse rate, chest pain. Suggestions?

Sir ,5 months later I suffered from high bp ,after consulting to the dotor i found my triglycerides were 332.than I use fenofibrate tablests for 2 months and check again my tg level it was 280..aftr. That I stop usin tabs.and start dieting now I feel better than before but some times my heart beats loudly and I feel too weak and sometime I feel needle like pinching on my left side of chest .i m 21 yrs old any my pst weight is 70 kg my heght is plz sugst me what to do?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
It is good that your weight is quite good according to your height. It usually indicates that the Hypertension and Dyslipidemia may be hereditary. At triglycerides 280 (double the normal value) we cannot advice you to stop medication. Diet and lifestyle changes can helps only maintaining the normal levels but it is very difficult to reduce it at present stage. In my opinion you must try statins to reduce the lipid components. Once they are back to normal than you can try to reduce or stop the medications.
In we think in long term dylipidemia, hypertension and family history are strong factors that give rise to Coronary artery disease. It is better prevent a heart attack. Choice is yours.
Best Wishes
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor